# SDR HEEA966943

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: BSE20630G
- Condition: Defective
- Location: Fuel Press
- Part time: 14 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER WILL CAUSE FUEL PRESSURE NEEDLE TO JUMP WHEN FM RADIO IS KEYED.
